# SDR SWAA2024011631951

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L LOCATED BS291 AT PASSENGER CABIN 2023-756813<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC600D; S/N: 200053402; DUE DATE: 24-AUG-24.;[02] PERFORMED REPAIR CAT A LOC. STRINGER 15L; BS277 TO BS303 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR CAT A LOC. STRINGER 15L; BS277 TO BS303 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW RII
